# SDR DALA2023081506634

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 8,990 hours, 4,094 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AMDS 2820-01281-05B STEP 11 FOUND FUEL FEED EJECTOR PUMP FLANGE BROKEN AND MISSING. RH WING. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 028-0001:2820-01281-05B/008 00032 REMOVED AND RE-PLACED EJECTOR PUMP LOCATED AT RIB 5 IN RH WING PER REF A220 AMP 28-21-05. FOR OPC AND LEAK CHECK REFER TO AMDS 2820- 01281-05. (LP# 2908974)
